Academic Journals Database
Disseminating quality controlled scientific knowledge

Application of the SBA method to solving optimal control problem governed by systems of nonlinear partial differential equations

Author(s): Bakari Abbo | Youssouf Pare | Bassono Francis | Marayi Choroma | Blaise Some

Journal: International Journal of Advanced Mathematical Sciences
ISSN 2307-454X

Volume: 1;
Issue: 4;
Start page: 180;
Date: 2013;
Original page

In this article, we are interested in solving optimal control problemsgoverned by a system of nonlinear partial di¤erential equations by the itera-tive method SBA (combination of the Adomian method, successive approx-imations method and the principle of Picard )[17].This technique allows toreduce the problem of optimal control of the error function in a classical minimization problem.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions